Next Article in Journal
Optimal Restricted Designs for the Inverse Gaussian Mean
Previous Article in Journal
Numerical Simulation Study on the Flow Field Out of a Submerged Abrasive Water Jet Nozzle
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(2), 84-93; https://doi.org/10.3390/mca18020084

Some I-Convergent Sequence Spaces of Fuzzy Numbers Defined by Infinite Matrix

Department of Mathematics, Istanbul Commerce University, Üsküdar-İstanbul, Turkey
Published: 1 August 2013
PDF [406 KB, uploaded 4 March 2016]

Abstract

In this paper we introduce and study some new sequence spaces of fuzzy numbers defined by I-convergence using the sequences of Orlicz functions, infinite matrix. We study some basic topological and algebraic properties of these spaces. Also we investigate the relations related to these spaces.
Keywords: ideal; I -convergent; infinite matrix; Orlicz function; fuzzy number ideal; I -convergent; infinite matrix; Orlicz function; fuzzy number
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Savaş, E. Some I-Convergent Sequence Spaces of Fuzzy Numbers Defined by Infinite Matrix. Math. Comput. Appl. 2013, 18, 84-93.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top